# SDR DALA2016021601131

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 85,234 hours, 12,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE AT 2ND AND POSITION FROM AFT ON BOTH SIDES.  MAINTENANCE REPLACED BULB FOR ACFT LT SIDE AND POWER SUPPLY WITH BATTERY FOR RT SIDE.  SYSTEM OPERATION IS NORMAL.
